Doctor insights on:
Celexa Cause Bruising
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
Bruising: You should tell your doctor about any increased bruising because all ssri's (like celexa) can decrease the stickiness of platelets . . . Potentially leading to bleeding and bruises. Dosage may need adjusting. One of my patients developed tiny bruises called "petechiae" after she decided to add a baby aspirin/day to her prozac (fluoxetine). Just a tiny change like that can make a difference. ...Read moreSee 1 more doctor answer
Ive been getting bruises down my thigh in a straight line when one starts to go away anothe comes right below all I take is celexa 20mg for depression?
See your doctor: SSRI's may effect platelet function. These are the cells that promote clotting, and they contain serotonin. You may be having bleeding along the path of a vein that is being effected by this, but only a clinician examining you can tell for sure. See your doctor or other health care provider as soon as possible, or at least call them with your symptoms and concerns. ...Read moreSee 1 more doctor answer
I feel like i have bruises on me but nothing there can it be side effect of citalopram? It's when touch feet or legs.
Tenderness of skin: has been reported. Please let your prescribing physician/ psychiatrist know. ...Read more
Likely not celexa (citalopram): Antidepressants like Celexa (citalopram) can affect platelet function (and thereby increase risk of bleeding), but this is very rarely of any clinical significance. It is much more likely to be a result of the miscarriage itself than the medication. But, of course, if you are concerned, you should call your ob-gyn. ...Read more
Usually my period is very predictable, but it was 3 days late this month. Could celexa (citalopram) have caused that?
Why does celexa (citalopram) cause weight gain? I take 60mg and have not been eating any more than usual and keep gaining weight
It's complicated: Celexa is actually more weight-neutral than other antidepressants like tricyclics, paxil, (paroxetine) or remeron. People vary in their responses, with some losing weight on it and others gaining. Weight gain on antidepressants may be connected with affinity for histamine receptors, as this increases hypothalamic amp kinase which stimulates orexin, an appetite-inducing hormone. http://tinyurl.com/kk53lup. ...Read more
Can lexapro/celexa cause anisocoria? Since I started on this type of med my right pupil has been bigger than my left but still responds to light
Is the tinnitus caused by celexa (citalopram) temporary? I got rid of it before but I dint remember how it disappeared. It was very difficult for awhile
What conditions would cause constant body tremors? Normal MRI in feb 2013. On celexa (citalopram) 20mg for a month now and tremors are still the same...
Some considerations: Some folks suffer from heredofamilial tremors, or essential tremors, others may experience thyroid problems, anemias can seemingly cause tremors on occasion, and anxiety can cause tremors, amongst a number of problems. In my experience, it is very rare to experience tremor control with celexa (citalopram). If this remains a substantial problem, might try to see a neurologist. ...Read more
Was on celexa for 13 years. Titrated to Prozac (fluoxetine) but caused bad side effects. Can i go back to celexa and be normal again or will it not work the same?
Data not available: The only ssri for which we have such data is prozac (fluoxetine). If a person has been on Prozac (fluoxetine) and it failed to work and they stopped it, then there was a 90% chance of it working when it was readministered. That type of data are not available for celexa. Having said that however i suspect that it is likely the same case for the other ssri's based on my clinical experience. Best wishes. ...Read moreSee 1 more doctor answer
Celexa causes hard to reach orgasm. Would lowering the dose help and can it become permanent? Im on 20 mg. It does help me though. Zoloft (sertraline) made me sick
Almost immedicately: The side effect is dose related and improves as soon as the blood levels drop which could be the next day. Of course over time if the depression returns your libido could plummet. Lexapro (escitalopram) may have less sexual dysfunction than Celexa. Young men who are anorgasmic on low doses of SSRI, I wonder about Bipolar disorder and would consider Lamictal as alternate rx ...Read more
Yes: Celexa (citalopram) is an SSRI antidepressant and those medications can have effects on sexual function especially difficulty having an orgasm. There is some evidence that alternative med for depression (Welbutrin) may help (should be done under MD direction). Also medications for impotence may help for men and some women. See links to sexual dysfunction in men and women at uptodate.com ...Read moreSee 2 more doctor answers
Some people: may feel more anxious when they are initially adjusting to taking Celexa (citalopram) (an antidepressant that can also be used for treatment of anxiety). For most this will resolve. However, if an individual has a bipolar predisposition the Celexa (citalopram) may lead to a manic or hypomanic state. Some might have a paradoxic reaction to the SSRI and feel worse. ...Read more
I have gained a lot of weight on celexa (citalopram). Does that cause weight gain and how can I lose it?
It can happen: Weight gain is a possible side effect with celexa. You might talk to your physician about the possibility of changing from Celexa to it's sister drug- lexapro (escitalopram). It may be more weight neutral for you. But, the only way to get the extra weight off is the good old fashioned way: exercise and ensuring that calories burned exceeds caloric intake. Good luck. ...Read more
Lexapro/celexa seemed to make me sweat profusely....Of the remainders which seem the least likely to cause this?
Can low vit d count (16) cause derealization? Woke up a month ago after a fight with it. Taking klonopoin 3 weeks & celexa (citalopram) 1 week. Im feeling scared!
- Talk to a doctor live online for free
- Can celexa cause nausea?
- Can celexa cause diahrhea?
- Does celexa cause hair loss?
- Ask a doctor a question free online
- Can celexa cause a false positive pregnancy test?
- Removing blackheads caused bruising
- Ankle bruising causes
- Skin bruising easily causes
- Talk to a urgent care specialist online for free